Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/13176
Title: Spatiotemporal stochastic resonance in the Swift-Hohenberg equation
Author: Vilar, J. M. G. (José M. G.), 1972-
Rubí Capaceti, José Miguel
Keywords: Física estadística
Dinàmica de fluids
Statistical physics
Fluid dynamics
Issue Date: 1997
Publisher: American Physical Society
Abstract: We show the appearance of spatiotemporal stochastic resonance in the Swift-Hohenberg equation. This phenomenon emerges when a control parameter varies periodically in time around the bifurcation point. By using general scaling arguments and by taking into account the common features occurring in a bifurcation, we outline possible manifestations of the phenomenon in other pattern-forming systems.
Note: Reproducció digital del document proporcionada per PROLA i http://dx.doi.org/10.1103/PhysRevLett.78.2886
It is part of: Physical Review Letters, 1997, vol. 78, núm. 15, p. 2886-2889
URI: http://hdl.handle.net/2445/13176
ISSN: 0031-9007
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
117513.pdf1.07 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.